Absolutely continuous, invariant measures for dissipative, ergodic transformations

Jon Aaronson, Tom Meyerovitch

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We show that a dissipative, ergodic measure preserving transformation of a σ-finite, non-atomic measure space always has many non-proportional, absolutely continuous, invariant measures and is ergodic with respect to each one of these.

Original languageEnglish
Pages (from-to)193-199
Number of pages7
JournalColloquium Mathematicum
Issue number1
StatePublished - 1 Jan 2008
Externally publishedYes


  • Dissipative
  • Ergodic
  • Exact
  • Measure preserving transformation
  • Wandering set

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Absolutely continuous, invariant measures for dissipative, ergodic transformations'. Together they form a unique fingerprint.

Cite this